Free Access
Math. Model. Nat. Phenom.
Volume 4, Number 2, 2009
Delay equations in biology
Page(s) 92 - 118
Published online 26 March 2009
  1. R. M. Anderson, R. M. May. Infectious diseases of humans: dynamics and control, Oxford University Press, Oxford, UK, 1991.
  2. J. Arino, P. van den Driessche. A multi-city epidemic model. Math. Popul. Stud., 10 (2003), 175-193.
  3. J. Arino, P. van den Driessche. The basic reproduction number in a multi-city compartmental epidemic model. LNCIS, 294 (2003), 135-142.
  4. F. Brauer. Some simple epidemic models. Math. Biosci. Engin., 3 (2006), 1-15.
  5. O. Diekmann, J. A. P. Heesterbeek. Mathematical epidemiology of infectious diseases: model building, analysis and interpretation. Wiley, 2000.
  6. J. K. Hale, S. M. Verduyn Lunel. Introduction to functional differential equations. Spring-Verlag, New York, 1993.
  7. W. O. Kermack, A. G. McKendrick. A contribution to the mathematical theory of epidemics. Proc. Royal Soc. London, 115 (1927), 700-721.
  8. Y.-H. Hsieh, P. van den Driessche, L. Wang. Impact of travel between patches for spatial spread of disease. Bull. Math. Biol., 69 (2007), 1355-1375.
  9. J. A. J. Metz, O. Diekmann. The dynamics of physiologically structured populations. Springer-Verlag, New York, 1986.
  10. K. Mischaikow, H. Smith, H. R. Thieme. Asymptotically autonomous semiflows: chain recurrence and Lyapunov functions. Trans. Amer. Math. Soc., 347 (1995), 1669-1685.
  11. J. D. Murray. Mathematical biology. 3rd ed., Springer-Verlag, New York, 2002.
  12. M. Salmani, P. van den Driessche. A model for disease transmission in a patchy environment. Disc. Cont. Dynam. Syst. Ser. B, 6 (2006), 185-202.
  13. H. R. Thieme, C. Castillo-Chavez. Asymptotically autonomous epidemic models, in Mathematical Population Dynamics: Analysis of Heterogeneity, Vol. 1: Theory of Epidemics (O. Arino, D. Axelrod, M. Kimmel, M. Langlais eds.), pp. 33-50, Wuerz, 1995.
  14. W. Wang, X.-Q. Zhao. An epidemic model in a patchy environment. Math. Biosci., 190 (2004), 97-112.
  15. W. Wang, X.-Q. Zhao. An age-structured epidemic model in a patchy environment. SIAM J. Appl. Math., 65 (2005), 1597-1614.
  16. W. Wang, X.-Q. Zhao. An epidemic model with population dispersal and infection period. SIAM J. Appl. Math., 66 (2006), 1454-1472.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.